# SDR SWAA2023092894273

- Difficulty date: August 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA L/H SIDE FLOOR PANEL 221BF TOP SKIN SOME AREAS PEELING OFF MATERIAL<[01] FABRICATED MAIN CABIN FWD WET AREA FLOOR PANEL 221BF BY OUTSIDE VENDOR (AERO MARINE) WITH RO. #2035371 REF. BOEING DRAWING 141A5810-729. PANEL 221BF WILL BE INSTALL ON FAULT #TTG8Q00MLR11;[02] VERIFIED STEP 1
